Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness and blacking out when getting up, loosing balance and falling. What is happening?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I am 15 and sometimes when I get up I get dizzy and black out. sometimes I loose my balance and fall what could be happening
Posted Mon, 17 Sep 2012 in Brain and Spine
Answered by Dr. Sudhir Kumar 3 hours later
Thank you for contacting Healthcare Magic.
The common causes of your symptoms could be anemia and postural hypotension. In anemia, the hemoglobin is low. In postural hypotension, the blood pressure falls when one gets up. In these conditions, the blood flow to brain decreases for a short while. During this period, the person may feel dizzy and may black out.
Sometimes, these symptoms could also be due to exhaustion and general weakness.
You may consult your GP for detailed evaluation and finding out the exact cause in your case.
I hope to have clarified your queries. In case you have any more questions, please get back.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Health City, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor